# SDR 97ZZZM310

- Difficulty date: November 30, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N776AT
- Make and model: Boeing 727-2Q8
- Aircraft serial: 21608
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 3315235
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING PREFLIGHT, FOUND EMERGENCY OVERHEAD AISLE LIGHT AT SEAT ROW 11 IS INOP.  REMOVED AND REPLACED LIGHT BATTERIES, OPS CK NORMAL.  (M)
